Continuity bounds on the quantum relative entropy - II. / Audenaert, Koenraad; Eisert, J.

In: Journal of Mathematical Physics, Vol. 52, 112201, 11.2011.

Research output: Contribution to journalArticlepeer-review



  • 1105

    Submitted manuscript, 87.5 KB, PDF document

Original languageEnglish
Article number112201
Number of pages7
JournalJournal of Mathematical Physics
Publication statusPublished - Nov 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4367556